Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 324, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 12:39 AM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2016, 12:39 AM CDT (05:39 UTC)
- Expired
- May 23, 2016, 1:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 17 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 12:59 AM CDT | TSTM WND GST 83 | Sw Manitou, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 8:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
968
WUUS54 KOUN 230539
SVROUN
OKC065-075-141-230630-
/O.NEW.KOUN.SV.W.0324.160523T0539Z-160523T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
EAST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TIPTON...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREDERICK...SNYDER...TIPTON AND MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3460 9922 3469 9883 3451 9883 3439 9881
3432 9909
TIME...MOT...LOC 0539Z 252DEG 17KT 3451 9912
HAIL...1.00IN
WIND...60MPH
$$
MAHALE3 follow-up statements
579
WWUS54 KOUN 230545
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT MON MAY 23 2016
OKC065-230555-
/O.CAN.KOUN.SV.W.0324.000000T0000Z-160523T0630Z/
JACKSON OK-
1245 AM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3454 9918 3455 9917 3456 9918 3469 9883
3451 9883 3439 9881 3432 9909 3454 9920
TIME...MOT...LOC 0545Z 338DEG 13KT 3448 9914
$$
OKC075-141-230630-
/O.CON.KOUN.SV.W.0324.000000T0000Z-160523T0630Z/
KIOWA OK-TILLMAN OK-
1245 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN KIOWA AND NORTHWESTERN TILLMAN COUNTIES...
AT 1245 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...MOVING
SOUTH AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
FREDERICK...SNYDER...TIPTON AND MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3454 9918 3455 9917 3456 9918 3469 9883
3451 9883 3439 9881 3432 9909 3454 9920
TIME...MOT...LOC 0545Z 338DEG 13KT 3448 9914
HAIL...1.00IN
WIND...80MPH
$$
MAHALE735
WWUS54 KOUN 230558
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT MON MAY 23 2016
OKC075-230608-
/O.CAN.KOUN.SV.W.0324.000000T0000Z-160523T0630Z/
KIOWA OK-
1258 AM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KIOWA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3451 9919 3459 9883 3451 9883 3439 9881
3432 9909
TIME...MOT...LOC 0558Z 287DEG 26KT 3445 9898
$$
OKC141-230630-
/O.CON.KOUN.SV.W.0324.000000T0000Z-160523T0630Z/
TILLMAN OK-
1258 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL TILLMAN COUNTY...
AT 1258 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANITOU...
MOVING EAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
FREDERICK...AND MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3451 9919 3459 9883 3451 9883 3439 9881
3432 9909
TIME...MOT...LOC 0558Z 287DEG 26KT 3445 9898
HAIL...1.00IN
WIND...80MPH
$$
MAHALE492
WWUS54 KOUN 230605
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
105 AM CDT MON MAY 23 2016
OKC141-230630-
/O.CON.KOUN.SV.W.0324.000000T0000Z-160523T0630Z/
TILLMAN OK-
105 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL TILLMAN COUNTY...
AT 105 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREDERICK...
MOVING SOUTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...THE MEDIA REPORTED A 83 MPH WIND GUST JUST NORTH OF
FREDERICK.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3440 9913 3451 9893 3439 9881 3432 9909
TIME...MOT...LOC 0605Z 319DEG 22KT 3437 9904
HAIL...1.00IN
WIND...80MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:35 AM CDT, 4 minutes earlier.
Area forecast discussion, May 23, 12:35 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1235 AM CDT MON MAY 23 2016
.DISCUSSION...
23/06Z TAF discussion follows.
&&
.AVIATION...
VFR/MVFR conditions will prevail most of forecast period with ifr
conditions possible in and near stronger storms over southwest
Oklahoma and KSPS. Shield of rain with embedded strong-severe
storms expected to pick up pace and move east of terminals toward
and after 10Z. Strong wind gusts will be possible well away from
any storms due to larger scale pressure perturbations. MVFR still
expected to dominate forecast after rain moves out with some VFR
possible after 18Z tomorrow. Low confidence on storm timing
tomorrow so prob30 was included all sites late afternoon through
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 82 68 87 / 30 20 50 20
Hobart OK 67 88 68 91 / 40 40 30 20
Wichita Falls TX 67 87 70 90 / 40 20 20 10
Gage OK 65 91 63 93 / 30 20 20 10
Ponca City OK 67 83 68 88 / 30 30 50 20
Durant OK 68 83 70 84 / 30 30 40 20
&&
.OUN Watches/Warnings/Advisories...
OK...Wind Advisory until 3 AM CDT early this morning for OKZ014-016-
021-022.
TX...None.
&&
06/11Hazardous weather outlook, May 22, 10:00 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT SUN MAY 22 2016 OKZ004>048-050>052-TXZ083>090-231000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1000 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75 MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS. HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT. THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY AND FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Local storm report, May 22, 11:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST 5 WSW ELK CITY 35.39N 99.50W
05/22/2016 E60 MPH BECKHAM OK TRAINED SPOTTER
SEMI BLOWN OVER ON I-40 OVERPASS.
&&
MDAYLocal storm report, May 22, 11:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD HOLLIS 34.69N 99.92W
05/22/2016 HARMON OK EMERGENCY MNGR
WATER COVERING ROADS AROUND HOLLIS.
&&
MDAYLocal storm report, May 22, 11:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
MDAYLocal storm report, May 22, 11:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM NON-TSTM WND GST 5 WSW ELK CITY 35.39N 99.50W
05/22/2016 E60.00 MPH BECKHAM OK TRAINED SPOTTER
SEMI BLOWN OVER ON I-40 OVERPASS.
&&
MDAYLocal storm report, May 23, 12:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HAIL QUANAH 34.30N 99.74W
05/23/2016 E1.00 INCH HARDEMAN TX TRAINED SPOTTER
&&
RBARNESLocal storm report, May 23, 12:23 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST ELMER 34.48N 99.35W
05/23/2016 M60 MPH JACKSON OK TRAINED SPOTTER
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:32 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills | 58 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 22, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 4 hr |
| May 22, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 18 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 40 min |
| May 22, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 48 min |
| May 22, 10:55 PM CDT | Flash Flood Warning | OUN | Harmon | 5 hr |
| May 22, 11:03 PM CDT | Tornado Warning | OUN | Greer, Jackson | 27 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 38 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 51 min |
| May 22, 11:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 50 min |
| May 22, 11:13 PM CDT | Special Weather Statement | OUN | Alfalfa | 62 min |
| May 22, 11:17 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 22, 11:50 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more | 3 hr |
| May 23, 12:05 AM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 3 hr |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Jackson, Tillman | 6 hr |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 23, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 23, 1:51 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 24 min |
| May 23, 1:58 AM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 32 min |
| May 23, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 23, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 23, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more | 46 min |
| May 23, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 25 min |
| May 23, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 47 min |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Beckham, Caddo, Comanche, Cotton, Grady, Greer and 7 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| May 23, 7:44 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 46 min |
| May 23, 8:01 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 3 days |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Love | 5 days |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 23, 11:08 AM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| May 23, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 31 min |
| May 23, 12:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 23, 1:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 23, 1:47 PM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| May 23, 2:40 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 23, 4:48 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.